Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Analytical studies on the (1 + 1)- dimensional nonlinear Dispersive Modified Benjamin–Bona–Mahony equation defined by seismic sea waves

Haci Mehmet Baskonus
Organization: Tunceli University
Department: Department of Computer Engineering
Hasan Bulut
Organization: University of Firat
Department: Department of Mathematics
Journal / Anthology

Waves in Random and Complex Media
Year: 2015
Volume: 25
Issue: 4
Page range: 576-586

In this study, we have studied to obtain some new analytical solutions to the (1 + 1)-dimensional nonlinear Dispersive Modified Benjamin– Bona–Mahony equation by using modified exp-function method. We have submitted the general structure of modified exp-function method. We have founded some new analytical solutions such as hyperbolic and rational function solutions. Afterward, we have plotted 2D and 3D surfaces of analytical solutions obtained in this study by using computer programming wolfram Mathematica 9.

*Applied Mathematics